# SDR BJNA201304070001

- Difficulty date: April 6, 2013
- Submitted: April 7, 2013
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- Aircraft time: 59,620 hours, 33,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 387
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR EMERGENCY ESCAPE SLIDE LIGHT INOPERATIVE.
